# SDR SWIA200311767

- Difficulty date: February 4, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 17,946 hours, 17,145 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Activated
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL MESSAGE AND MACH TRIM MESSAGE.  PERFORMED PITOT MOISTURE PURGE AND TESTED IAW MM 34-11-00.  MACH TRIM ENGAGES.  OPS CHECKS GOOD.  PERFORMED STALL WARNING OPS CHECK IAW MM 27-35-01.  STALL WARNING OPS CHECKS GOOD.
